Pacific Journal of Mathematics

On $H$-equivalence of uniformities. II.

A. J. Ward

Article information

Source
Pacific J. Math., Volume 28, Number 1 (1969), 207-215.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983622

Mathematical Reviews number (MathSciNet)
MR0239557

Zentralblatt MATH identifier
0187.20101

Subjects
Primary: 54.30

Citation

Ward, A. J. On $H$-equivalence of uniformities. II. Pacific J. Math. 28 (1969), no. 1, 207--215. https://projecteuclid.org/euclid.pjm/1102983622


Export citation

References

  • [1] D. Hammond Smith, Hyperspaces of a uniformizable space, Proc. Cambridge Phil. Soc. 62 (1966), 25-28.
  • [2] J. R. Isbell, Uniform spaces Math. Surveys 12 (1964)
  • [3] A. J. Ward, A counter-example in uniformitytheory, Proc. Cambridge Phil. Soc. 62 (1966), 207-208.
  • [4] A. J. Ward, On H-equivalence of uniformities(the Isbell-Smithproblem), Pacific J. Math. 22 (1967), 189-196.

See also

  • I : A. J. Ward. On $H$-equivalence of uniformities: The Isbell-Smith problem. Pacific Journal of Mathematics volume 22, issue 1, (1967), pp. 189-196.